# SDR ASAA2013032194233

- Difficulty date: March 21, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 18,355 hours, 5,779 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Part time: 5,273 hours, 1,775 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 WINDOW SHATTERED OUTER PANEL.  REPLACED L2 WINDOW REF AMM 56-12-11-400-801.  ACCOMPLISHED CABIN PRESSURE LEAK TEST REF AMM 05-51-91-790-801, LEAK TEST GOOD.  WINDOW HEAT SYS OPS TEST GOOD REF.  AMM 30-41-00-710-801.
